# SDR QXEA2014080800652

- Difficulty date: August 1, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 281-301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 281 - 301 STRINGERS 10-11L, REPAIRED IAW RD8/4-53-6299/3.
